# SDR FDEA201206112179

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 53,946 hours, 17,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHT DOES NOT COME ON WITH LOSS OF POWER.  SWITCH IS IN ARM, GO TO "ON" LIGHT WILL COME ON.  PERFORMED EMERGENCY LIGHTING ADJUSTMENT AND TEST IAW MM 33-50-00-5.  OPS CHECKED OK.
